Heart & Cardiology/Heart or not
Good morning, I am 38 yrs old have sinus tachy and occasionally my heart will go into an episode of AFIB which i come out of in 3 days by iv treatment or pill treatment. I had a cardiac CT which gave me a calcium score of overall 4. I have been put on atenonl of 100 mg crestore 5mg and norvasic 2.5 mg daily I have been on this medication for 1 yr and also xanax for anxiety. Latley i have been having a burning sensation through out my chest. Could this be cardiac? Should i worry? its been happening on an off for 2 weeks now. Any help would be great. I dont want to run to the doctors for nothing and i have tried to take ant acid with little to no relief.
Thank you for the help
Hi, read the following on different types of chest pain, http://blog.myheart.net/2013/06/18/angina-or-some-other-chest-pain/
The calcium score of 4 is very low and thus reassuring in that at the time of the scan your chance of obstructive heart disease was very low. Typical cardiac chest pain is that which comes with exertion and goes with rest. Its not typically a burning sensation although cardiac chest pain may be atypical in certain groups such as diabetics. Your pain and description certainly does not sound typical or worrying.
I will add that it's not safe to make that call over the internet through a vague description of the symptoms and i would certainly go and get it checked out by a physician who can take a history and get a better picture of whats going on. With chest pain i've always found its better to be safe than sorry and a visit to a physician would certainly act to reassure you and allow some basic tests such as an EKG. That way you can go about your day knowing the pain isn't cardiac.
Hope that was helpful,